INTEGRALS OF CONFLUENT HYPERGEOMETRIC FUNCTIONS

Authors

  • GIOVANNA PITTALUGA Dipartimento di Matematica dell'Universita, Via Carlo Alberto 10, I-10123 Torino, Italy.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4647

Keywords:

modified moments, Kummer confluent hypegeometric function

Abstract

The moments of the weight functions $w(x)=e^{-x}x^\mu(\ln x)^\rho$, $\rho=0, 1, 2$, on $[0, \infty)$ with respect to the Confluent Hypergeometric function $\phi(a - n, c;x)$, $n = 0, 1, 2, \cdots$, are explicitly evaluated.

References

J. L. Blue, "A Legendre polynomial integral," Math. Comp., 33(1979), 739-741.

L. Gatteschi, "On Some Orthogonal Polynomial Integral," Math. Comp., 35(1980), 1291-1298.

L. Gatteschi, "Funzioni Speciali," UTET, Torino(1973).

W. Gautschi, "On the Construction of Gaussian Quadrature Rules from Modified Moments," Math. Comp., 24(1970), 245-260.

W. Gautschi, On the preceding paper "A Legendre polynomial integral" by J. L. Blue, Math. Comp., 33(1979), 742-743.

S. L. Kalla, S. Conde and Y. L. Luke, "Integrals of Jacobi Functions," Math. Comp., 38(1982), 207-214.

S. L. Kalla and S. Conde, "Integrals of generalized Laguerre polynomials," Serdica, 9(1983), 230-234.

Downloads

Published

1990-06-01

How to Cite

PITTALUGA, G. (1990). INTEGRALS OF CONFLUENT HYPERGEOMETRIC FUNCTIONS. Tamkang Journal of Mathematics, 21(2), 131–135. https://doi.org/10.5556/j.tkjm.21.1990.4647

Issue

Section

Papers